# SDR N6WA201807131001

- Difficulty date: July 10, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 34,141 hours, 25,328 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERG DOOR CAUTION MSG. PERFORMED OPS CHECK OF LEFT EMERGENCY DOOR PER AMM 52-21-00, OPS CHECK GOOD VERIFIED GREEN INDICATED ON EICAS AND VISUALLY AT DOOR OK FOR SERVICE.
